Transverse oscillations of a cooling coronal loop

Morton, R.J. and Erdelyi, R. (2009) Transverse oscillations of a cooling coronal loop. Astrophysical Journal, 707 (1). pp. 750-760. ISSN 1538-4357

Abstract

Metadata

Authors/Creators:
  • Morton, R.J.
  • Erdelyi, R.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 17 Mar 2010 16:30
Last Modified: 16 Nov 2015 11:48
Published Version: http://dx.doi.org/10.1088/0004-637X/707/1/750
Status: Published
Publisher: Institute of Physics Publishing
Identification Number: 10.1088/0004-637X/707/1/750

Share / Export

Statistics